MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVL5
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc sk at c5-6 and a pdc vivo at c6-7 on (b)(6) 2025.The patient was found to have a nickel allergy and required the implants to be removed.The implants were both removed on (b)(6) 2025 and the patient was fused at both levels.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation, the calculated p2 value is above the level in the risk documentation and will be updated via cn.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implants were returned following the removal surgery and will be evaluated by exponent under their approved prodisc c device evaluation protocol.The report will be issued under pdcv-0033 and pdcs-0007.Imaging was provided but no device malfunctions were visible.There were no anomalies identified during the complaint investigation.The reason for the removal was due to the patient's nickel allergy.The submission is 1 of 2 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a pdc sk at c5-6 and a pdc vivo at c6-7 on (b)(6) 2025.The patient was found to have a nickel allergy and required the implants to be removed.The implants were both removed on (b)(6) 2025 and the patient was fused at both levels.

Brand Name
PRODISC C VIVO US IMPLANT LARGE 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key22725964
Report Number3007494564-2025-00068
Device Sequence Number18230761
Product Code MJO
UDI-Device Identifier00843193113917
UDI-Public(01)00843193113917(17)281231(10)2024-0042
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVL5
Device Catalogue NumberN/A
Device Lot Number2024-1225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale